Jump to content
Important Survey - Please Participate ×

exercise


[nh...]

Recommended Posts

anytime i try walking a good distance or exercise i get extremly dizzy and lightheaded and legs feel weak what going on with this? im 13 weeks off klonopin
Link to comment
Share on other sites

Yep I had that. That is  one of the few things that have improved.  I feel I have more energy.  I am more solid on my  legs.  The dizziness and lightheadness better.  I kept on exercising even if it was more difficult.  These symptoms are annoying but not dangerous.  Keep going !
Link to comment
Share on other sites

I wish I could do any strenuous activity. Basically taking the vacuum upstairs is enough to cause enough suffering and struggles that I feel nearly disabled
Link to comment
Share on other sites

I exercise about an hour each day. I probably over-exert myself on the days that I run, but I don't care. I love it! It almost always boosts my mood and endorphins. It's worth it for me.

 

Sometimes if I do too much, I'll throw myself into a wave. I'm getting better with that now. I'm sticking to the hour and not going past it.

 

Start exercising slowly.  Add a few minutes on each day/couple days. I also had the exact same symptoms as you had early on. I started exercising two months after I jumped. Make sure to listen to your body.  ;D

 

Link to comment
Share on other sites

×
×
  • Create New...